| Model Number |
500001004500 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator system power was failed.The customer stated that this malfunction caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 21-sep-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, a field service engineer (fse) confirmed that the customer had already resolved the issue and power to the refrigerator had been restored after a tripped circuit breaker was identified and reset, which corrected the problem.The system functioned as intended after the customer resolved the issue.